U.S. doctors online nowAsk doctors free
ZA
A 40-year-old female asked:

Hi. ive been living with a hip labral tear for 2 years. taking celebrex. can the condition cause arthiritis? worth having surgery?

2 doctor answers2 doctors weighed in
Dr. Donald Colantino
Internal Medicine 62 years experience
Labrum tear: Damaged labrum may cause arthritis after prolonged periods, but the recommendation for hip labrum repair would be made by you and the orthopedic surgeon. At this time I presume your orthopedic surgeon has made some recommendation. You could always get a second opinion.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Jeffrey Kass
Podiatry 29 years experience
Long term: Usage of Celebrex is obviously not fixing your problem. The medication when taken long term is not the safest. Consult an orthopedist for their opinion on surgical repair.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 21, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.